# SDR USAASB97354

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- System (JASC): 2612 · Fire Detection
- Part: Fire Cntrl Panel
- Part number: 6937307145
- Condition: Failed
- Location: Flight Compt
- Part time: 13,198 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL - FL 0298 - UPON CLIMB-OUT FROM PHL AT 2,500 FEET, THE NR 1 ENGINE OVERHEAT LIGHT ILLUMINATED.  CAPTAIN PULLED THROTTLE BACK TO IDLE AND LIGHT EXTINGUISHED.  FLIGHT RETURNED TO FIELD AT PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE P8-1 FIRE CONTROL PANEL.  OPS CHECKS GOOD PER MM 26-11-00.  (X)
